# SDR SWIA200921423

- Difficulty date: April 9, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 17,354 hours, 13,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Row 8d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4820 - EMERGENCY LIGHT INOP AT ROW 8D.  OPS CHECKED  GOOD.
